Antacid-induced acute hypercalcemia: An increasingly common and potentially dangerous occurrence.
Аннотация
Hypercalcemia is frequently encountered in both hospital wards and the primary care setting; 90% of cases can be attributed to primary hyperparathyroidism and malignancy. However, a minority are caused by medications, of which calcium supplements have been an increasingly common etiology. We are presenting a case of hypercalcemia resulted after acute oral intake of a moderate amount of antacids (calcium tablets) and normalized after supplement withdrawal.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.